# SDR DALA1208610668

- Difficulty date: January 11, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER GATE HAS CORROSION AT LOWER EDGE.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 52-10-02.  REMOVED AND REPLACED LOWER DOOR GATE IAW AMM 52-11-38-404-009.
